How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

Have hair loss due to medication intake for high cholestral-

Customer Question

Have hair loss due to medication intake for high cholestral- ready to drop pills or is there any medication or treatment for loss of hair
JA: What medications do you take daily? Are you allergic to any medications?
Customer: atorvastatin and nexium
JA: Anything else in your medical history you think the doctor should know?
Customer: Am in good health otherwise for a 77 yr old have been on meds for at least 16 yrs.
Submitted: 1 month ago.
Category: Medical
Expert:  Dr. Mo replied 1 month ago.

Hi, Dr. Mo here with JA. Please let me review the information and I'll reply shortly.

Expert:  Dr. Mo replied 1 month ago.

Are you a male or female individual?

And to be accurate, you have been on atorvastatin for 16 years?